Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 182340, 21 pages
http://dx.doi.org/10.1155/2010/182340
Research Article

Asymptotic Properties of a Hepatitis B Virus Infection Model with Time Delay

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang 050003, China

Received 14 February 2010; Accepted 21 August 2010

Academic Editor: Juan J. Nieto

Copyright © 2010 Xiaohong Tian and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohong Tian and Rui Xu, “Asymptotic Properties of a Hepatitis B Virus Infection Model with Time Delay,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 182340, 21 pages, 2010. https://doi.org/10.1155/2010/182340.